| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Toporol XL - Could Holostic Doctor help?
Toporol XL - Could Holostic Doctor help?
[ Back to Messages
Posted by Dianne C.
on December 10, 2000 at 12:28:50:
In Reply to: Re: Toprol posted by laura on September 02, 2000 at 21:45:01:
I have had problems with vaso vagal nerve and neck stiffness and shoulder and jaw (left side only) for quite some time and the Docs gave me a Tilt Table Test which was positive. I am on Toporol XL and I feel worse with it. My pressure now is iradic. My BP used to be the same all the time, now its up and down. Don't know what to do this is so confusing. Sometimes I feel naseau and lightedheaded, and with the medication, having more attacks.
Although I do not get tired on the Toporol Xl (50 Mg) during the day, at nighttime, after 8:30 pm I fall asleep watching TV. What a life, huh.
My friends are telling me to go to a Holostic Doctor. Anyone have any good results with a holostic Doctor.
Can anyone recommend a good Holostic Doctor?
I wish everyone in this boat a lot of luck because this certainly puts a damper on life. But lets think positive and do best we can.
All times are GMT -7. The time now is 01:30 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!